# SDR WRLA20101231462

- Difficulty date: December 31, 2010
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Aircraft time: 52,501 hours, 9,268 cycles
- Engine: Pwa PW4462
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U05029 - CRACK:  CRACK ON STRINGER ARB2932-4 BETWEEN XOS 667 AND XOS 661 RT WING L/E.
